An 18-year-old Indian student died in the UK after apparently taking 'lethal bodybuilding' pills to help him lose weight.
Sarmad Alladin, son of a millionaire from Hyderabad, was taken to hospital hours after taking tablet which contained the drug DNP, which has been linked to several deaths.
According to a report, "The student known as 'Mr Muscles' died after apparently taking lethal bodybuilding pills to help him lose weight."
Fitness fanatic Alladin was taken to hospital just hours after praising the fat-burning tablets called DNP on Facebook.
He had posted snaps of his new muscles online. He was living in a university accommodation in Epsom, Surrey, while attending the specialist art and design university in nearby Farnham University.
A friend of his said, "He wasn't the type to put something like that into his body, so clearly they're misleading. I've cried so much since he died."
The "devastated" university he attended warned all its students: "The drugs are potentially lethal."
In an alert to students, the univeristy asked the students to "stop using them immediately."
Last night Alladin's family flew to UK from Hyderabad. The drug DNP is sold mostly over the internet under a number of different names but contains 2, 4-Dinitrophenol.
At this stage the death is being treated as unexplained, but there is nothing to suggest any third party involvement.
Officers are liaising with Coroner's Office and a post mortem will be held in due course.
Photos: Katrina Kaif, Shamita Shetty at Mumbai airport
Photos: Varun Dhawan, Alia Bhatt promote 'Badri...' on 'Dil Hai Hindustani'
In pictures: 15 facts about kissing that will surprise you
Photos: Shahid Kapoor and Mira Rajput at cafe in Bandra
Photos: Deepika Padukone, Neha Dhupia and Soha Ali Khan at event